# SDR REXA2019126251766

- Difficulty date: December 15, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coaming
- Part number: MM67035698003
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON LOWER COAMING AT THE AFT BAGGAGE DOOR CUT-OUT. THE LOWER COAMING WAS REPLACED IAW SRM 51-41-02-001-001-A01 PAR 6.
